MathSciNet Relay Station
MathSciNet bibliographic data
MR1702865 35J05 (35J25 74B05 74G70)
Nicaise, Serge; Sändig, Anna-Margarete Transmission problems for the Laplace and elasticity operators: regularity and boundary integral formulation. Math. Models Methods Appl. Sci. 9 (1999), no. 6, 855–898.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement